# SDR 02209409

- Difficulty date: July 28, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N409FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3161
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB, THE CREW REPORTED THAT ELECTRICAL POWER HAD BEEN LOST.  ALL 5DAU SCREENS WENT BLANK AND RADIO COMMUNICATION WAS INTERMITTENT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE DC POWER CONTROL UNIT (1VE PANEL) P/N 230GC02404, THE NR 1 AND NR 2 INTEGRATED AVIONICS COMPUTER P/N 7017300-11123, AND THE BUSS POWER CONTROL UNIT P/N 106-000-4.  OPERATIONAL CHECKS WERE SATISFACTORY.  AN OVERWEIGHT LANDING INSPECTION WAS ACCOMPLISHED WITH NO FAULTS OR DAMAGE FINDINGS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
